# SDR SWAA2021100819992

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H ZEE CHANNEL HOLE AT STA 500D CRACKED ;  FABRICATED; LOCATED; DRILLED & COUNTERSUNK NEW R/H 'Z' CHANNEL IAW SRM 53-30-53-01-2; FIG. 2; 53-00-53-2R-6; 51-40-05-0G-0; & 51-40-08-0G-0. & DWG 143A7501.  TREATED & PRIMED NEW 'Z' ANGLE IAW SRM 51-20-01-0G-0; & AMM 51-21-72-370-804.
